MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) CAPTIVATOR¿ II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) CAPTIVATOR¿ II; SNARE, FLEXIBLE
Model Number M00561241
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to the second of three devices used during the same procedure.Refer to manufacturer report # 3005099803-2017-02298 and 3005099803-2017-02293 for the other associated device information.It was reported to boston scientific corporation that three captivator ii snares were used in the sigmoid colon during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2017.According to the complainant, during the procedure and inside the patient, the snare loop broke on three devices used consecutively.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.It was reported that the patient had ¿no injury¿ at the conclusion of the procedure.

Brand Name
CAPTIVATOR¿ II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6760673
Report Number3005099803-2017-02299
Device Sequence Number1565957
Product Code FDI
UDI-Device Identifier08714729855927
UDI-Public(01)08714729855927(17)20200502(10)0020597774
Combination Product (Y/N)N
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2020
Device Model NumberM00561241
Device Catalogue Number6124
Device Lot Number0020597774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1